Change search
Link to record
Permanent link

Direct link
BETA
Mai Hoang, Bien
Publications (1 of 1) Show all publications
Mai Hoang, B. & Öinert, J. (2018). Quasi-duo differential polynomial rings. Journal of Algebra and its Applications, 17(4), Article ID 1850072.
Open this publication in new window or tab >>Quasi-duo differential polynomial rings
2018 (English)In: Journal of Algebra and its Applications, ISSN 0219-4988, E-ISSN 1793-6829, Vol. 17, no 4, article id 1850072Article in journal (Refereed) Published
Abstract [en]

In this article we give a characterization of left (right) quasi-duo differential polynomial rings. We provide non-trivial examples of such rings and give a complete description of the maximal ideals of an arbitrary quasi-duo differential polynomial ring. Moreover, we show that there is no left (right) quasi-duo differential polynomial ring in several indeterminates.

Place, publisher, year, edition, pages
World Scientific, 2018
Keywords
Ore extension, differential polynomial ring, quasi-duo ring, maximal ideal
National Category
Algebra and Logic
Identifiers
urn:nbn:se:bth-12923 (URN)10.1142/S021949881850072X (DOI)000429156500014 ()
Note

This research was supported by the Crafoord Foundation, research grant no. 20150871.

Available from: 2016-08-18 Created: 2016-08-18 Last updated: 2018-04-26Bibliographically approved
Organisations

Search in DiVA

Show all publications